Alert archive / Florida / High Surf Advisories in 2020
High Surf Advisory 3, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Feb 21, 2020, 9:37 AM EST for Palm Beach County, Florida. It took effect at Feb 22, 2020, 1:00 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2020, 9:37 AM EST (14:37 UTC)
- In effect from
- Feb 22, 2020, 1:00 AM EST
- Expired
- Feb 23, 2020, 12:59 PM EST
- In force
- 36 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945 WHUS42 KMFL 211437 CFWMFL Coastal Hazard Message National Weather Service Miami FL 937 AM EST Fri Feb 21 2020 FLZ168-230000- /O.NEW.KMFL.SU.Y.0003.200222T0600Z-200223T0000Z/ /O.NEW.KMFL.RP.S.0015.200221T1500Z-200223T0000Z/ Coastal Palm Beach- 937 AM EST Fri Feb 21 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SATURDAY... * WHAT...For the High Surf Advisory, large breaking waves of 7 to 10 feet. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, from 1 AM to 7 PM EST Saturday. For the High Rip Current Risk, through Saturday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-230000- /O.NEW.KMFL.RP.S.0015.200222T0600Z-200223T0000Z/ Coastal Broward-Coastal Miami-Dade- 937 AM EST Fri Feb 21 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From late tonight through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
7 follow-up statements
590 WHUS42 KMFL 212025 CFWMFL Coastal Hazard Message National Weather Service Miami FL 325 PM EST Fri Feb 21 2020 FLZ168-221200- /O.EXT.KMFL.SU.Y.0003.200222T0600Z-200223T1200Z/ /O.EXT.KMFL.RP.S.0015.000000T0000Z-200223T1200Z/ Coastal Palm Beach- 325 PM EST Fri Feb 21 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF ADVISORY NOW IN EFFECT FROM 1 AM SATURDAY TO 7 AM EST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 6 TO 8 feet. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, from 1 AM Saturday to 7 AM EST Sunday. For the High Rip Current Risk, through Sunday morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-221200- /O.EXT.KMFL.RP.S.0015.200222T0600Z-200223T1200Z/ Coastal Broward-Coastal Miami-Dade- 325 PM EST Fri Feb 21 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT FROM 1 AM EST SATURDAY THROUGH SUNDAY MORNING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From 1 AM EST Saturday through Sunday morning. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
842 WHUS42 KMFL 220819 CFWMFL Coastal Hazard Message National Weather Service Miami FL 319 AM EST Sat Feb 22 2020 FLZ168-221630- /O.EXT.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ /O.CON.KMFL.SU.Y.0003.000000T0000Z-200223T1200Z/ Coastal Palm Beach- 319 AM EST Sat Feb 22 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 6 TO 8 feet. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 AM EST Sunday. For the High Rip Current Risk, through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-221630- /O.EXT.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Broward-Coastal Miami-Dade- 319 AM EST Sat Feb 22 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
691 WHUS42 KMFL 221415 CFWMFL Coastal Hazard Message National Weather Service Miami FL 915 AM EST Sat Feb 22 2020 FLZ168-230000- /O.CON.KMFL.SU.Y.0003.000000T0000Z-200223T1200Z/ /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Palm Beach- 915 AM EST Sat Feb 22 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 AM EST Sunday. For the High Rip Current Risk, through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-230000- /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Broward-Coastal Miami-Dade- 915 AM EST Sat Feb 22 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FELL
146 WHUS42 KMFL 230140 CFWMFL Coastal Hazard Message National Weather Service Miami FL 840 PM EST Sat Feb 22 2020 FLZ168-231200- /O.CON.KMFL.SU.Y.0003.000000T0000Z-200223T1200Z/ /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Palm Beach- 840 PM EST Sat Feb 22 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10 feet this evening slowly decreasing to 7 to 11 feet by Wednesday morning. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 AM EST Sunday. For the High Rip Current Risk, through Sunday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-231200- /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Broward-Coastal Miami-Dade- 840 PM EST Sat Feb 22 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
067 WHUS42 KMFL 230808 CFWMFL Coastal Hazard Message National Weather Service Miami FL 308 AM EST Sun Feb 23 2020 FLZ168-240000- /O.EXT.KMFL.SU.Y.0003.000000T0000Z-200224T0000Z/ /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Palm Beach- 308 AM EST Sun Feb 23 2020 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet this morning slowly decreasing to 5 to 7 feet by this afternoon. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 PM EST this evening. For the High Rip Current Risk, through this evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-240000- /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Broward-Coastal Miami-Dade- 308 AM EST Sun Feb 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
209 WHUS42 KMFL 231400 CFWMFL Coastal Hazard Message National Weather Service Miami FL 900 AM EST Sun Feb 23 2020 FLZ168-232200- /O.CON.KMFL.SU.Y.0003.000000T0000Z-200224T0000Z/ /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Palm Beach- 900 AM EST Sun Feb 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet this morning slowly decreasing to 5 to 7 feet by this afternoon. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Until 7 PM EST this evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-232200- /O.CON.KMFL.RP.S.0015.000000T0000Z-200224T0000Z/ Coastal Broward-Coastal Miami-Dade- 900 AM EST Sun Feb 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FELL
725 WHUS42 KMFL 231759 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1259 PM EST Sun Feb 23 2020 FLZ168-240200- /O.CAN.KMFL.SU.Y.0003.000000T0000Z-200224T0000Z/ /O.EXT.KMFL.RP.S.0015.000000T0000Z-200225T0000Z/ Coastal Palm Beach- 1259 PM EST Sun Feb 23 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... ...HIGH SURF ADVISORY IS CANCELLED... * WHAT...Dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Even though the High Surf Advisory has been cancelled, surfers/beach goers should still exercise extreme caution today as surf heights/seas are still forecast to be 4 to 6 feet for the remainder of today before diminishing overnight. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-240200- /O.EXT.KMFL.RP.S.0015.000000T0000Z-200225T0000Z/ Coastal Broward-Coastal Miami-Dade- 1259 PM EST Sun Feb 23 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FELL
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Feb 21, 7:05 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 21, 7:05 AM EST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Miami FL
705 AM EST Fri Feb 21 2020
.Aviation...
MVFR to IFR cigs are advecting across South Florida from the north
ahead of a cold frontal boundary. Expect IFR cigs this morning
becoming MVFR cigs throughout the period. Isolated to scattered SHRA
will also be possible throughout the period as the front moves over
S. FL.
&&
.Prev Discussion... /issued 413 AM EST Fri Feb 21 2020/
Short Term (Friday through Saturday Night)...
Friday...
There is currently a line of showers moving eastward across the
offshore Atlantic waters which should diminish throughout the
morning as a cold front approaches South Florida from the north.
Patchy fog and low ceilings have developed ahead of the frontal
boundary and are working their way into South Florida early this
morning. The cold frontal boundary is currently located to the north
of Lake Okeechobee and is forecast to push through the northern
portions of South Florida late this morning. Winds will steadily
increase from the north throughout the day today as the frontal
boundary progresses southward across South Florida. Isolated to
scattered showers are expected with the passage of the cold front
and my linger along the Atlantic coast of South Florida throughout
the day today. Wind gusts are forecast to reach 25 to 30 mph late
this afternoon along the Atlantic coastline of South Florida
while the rest of the area will experience wind gusts of 15 to 25
mph. Minimum temperatures this morning will be in the mid to upper
60s and maximum temperatures will be in the 70s across South
Florida.
Saturday...
By Saturday morning, the aforementioned cold frontal boundary will
be located to the south of South Florida while cooler and drier
air advects into the region behind it. The pressure gradient will
remain tight, leading to wind gusts of 20 to 25 mph along the
Atlantic coastline of South Florida Saturday morning. Winds will
gradually subside throughout the day on Saturday as the pressure
gradient begins to weaken. Isolated to scattered showers will
remain possible throughout the day on Saturday, especially along
the Atlantic coast of South Florida. Minimum temperatures Saturday
morning will be in the upper 40s near Lake Okeechobee and inland
South Florida, while the eastern areas will experience the upper
50s to low 60s. Maximum temperatures on Saturday will be in the
low to mid 70s across South Florida.
Hazardous marine and beach conditions will accompany the passage of
the aforementioned cold frontal boundary and should linger
throughout the weekend into early next week (see Marine and Beach
sections below).
Long Term (Saturday Night through Thursday)...
Surface high pressure builds back over the southeastern United
States behind the departing cold front late Saturday into Sunday.
Drier conditions will continue through the end of the weekend with a
breezy northeasterly to easterly flow capable of pushing any shallow
Atlantic showers that form ashore. Temperatures on Sunday will
briefly cool to around seasonal norms before a warming trend returns
as the week begins.
The next system will emerge over the central United States as a mid-
level low over Kansas and Oklahoma spurs a surface low with a cold
front draping towards the Gulf coast. The surface high will slide
into the Atlantic as this system pushes eastward Monday into
Tuesday. As the mid-level low weakens into a trough, the surface low
will lift towards the Ohio River valley and Great Lakes region while
the front will push into Florida. Eventually the front's progress
will slow heading into Wednesday as the surface low pushes into the
northern Atlantic waters off New England.
A reinforcing mid-level trough will push through the eastern half of
the country to close out the long term forecast period, which should
push the surface front across the rest of the peninsula of Florida
into the Bahamas and Cuba. Cannot rule out the potential of
thunderstorms with this frontal passage, particularly over the
warmer Atlantic waters. There is lower confidence in this portion of
the forecast as there is some divergence in timing and the synoptic
scale features between the different members of global guidance.
The 00z ECMWF is favoring a faster frontal clearance with a more
robust Gulf high pressure building in which could usher in some
cooler air faster behind the front beyond the forecast period. The
00z GFS is a bit slower with the frontal clearance with the center
of the high remaining further north and west. There is plenty of
time to keep an eye on things but with this forecast package the
trend is favoring the ECMWF solution with the potential of some
chillier temperatures not out of the question in the near future.
Marine...
Marine conditions will deteriorate through the day behind the cold
front. Most of the waters will see advisory conditions with the
Atlantic waters seeing frequent gusts to Gale force. Accordingly, a
Gale Warning is in effect for the Atlantic waters starting at 12z
along with Small Craft Advisories as necessary for the other waters.
Hazardous seas will build due to these strong winds with the Gulf
reaching up to 7 feet and swell aiding the Atlantic to reach 10 to
15 feet over the coming days. Conditions should begin to improve
early next week in the Atlantic.
Beach Forecast...
Wind and swell driven increases in surf and waves will create
hazardous beach conditions along the Atlantic coast this weekend. A
brief westerly to northwesterly flow could create a non-zero rip
current risk along the Gulf beaches but that should quickly subside
by Saturday. The Atlantic will remain upset through the weekend into
early next week.
Another concern is the potential for coastal flooding with high tide
due to the new moon this weekend. The northeasterly to easterly
wind, persistent swell, and high seas will contribute to the
potential for higher-than-normal tides which could create minor
coastal impacts for at least this weekend. Will continue to monitor
the latest forecast models to see if a coastal flood advisory will
be needed for some or all of the coastal areas this weekend. The
last few high tide observations are running almost half a foot above
predicted levels.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 71 59 71 61 / 40 30 30 20
Fort Lauderdale 75 60 72 64 / 40 30 30 10
Miami 76 58 73 63 / 30 20 30 10
Naples 73 50 75 56 / 20 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 7 AM EST Saturday for AMZ610.
Small Craft Advisory from 7 AM to 7 PM EST Saturday for AMZ650-
651-670-671.
Gale Warning until 7 AM EST Saturday for AMZ650-651-670-671.
Small Craft Advisory from 1 PM this afternoon to 7 AM EST
Saturday for AMZ630.
GM...Small Craft Advisory until 7 AM EST Saturday for GMZ656-657-676.
&&
Aviation...18/WeinmanHazardous weather outlook, Feb 21, 5:09 AM EST, 4 hours 28 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 509 AM EST Fri Feb 21 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 212215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 509 AM EST Fri Feb 21 2020 ...PATCHY FOG POSSIBLE ACROSS INTERIOR THIS MORNING... ...HAZARDOUS MARINE AND BEACH CONDITIONS POSSIBLE TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Waves: Significant wave heights of 12 feet or greater are possible over the Gulf Stream today. Wave heights of 7 to 9 feet are possible over the offshore Gulf waters. A Gale Warning is in effect for the Atlantic waters while a Small Craft Advisory is in effect for all other South Florida waters. Wind: Winds across the waters of South Florida will be 20 to 33 knots with higher gusts of 35 to 40 knots possible over the Atlantic waters. Rip currents: There is a moderate risk of rip currents along the Palm Beaches today. Visibility: Patchy fog has developed across portions of the interior this morning, reducing visibility at times. Temperature: Minimum temperatures in the upper 40s to low 50s are forecast across the interior and Gulf Coast tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A cold front is forecast to push through South Florida later this morning. In the front's wake, hazardous marine conditions are expected through the weekend with increasing swell, high winds, and building waves anticipated. Coastal impacts are also possible this weekend including beach erosion, high surf, rip currents, and minor coastal flooding around the times of high tide. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Weinman
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:37 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 4 days |
| Feb 21, 9:39 AM EST | Wind Advisory | MFL | Palm Beach | 21 hr |
Nearby
High Surf Advisories in Florida, 2020Every high surf advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.